... day I had unprotected sex. On Monday June 15th I had a gynecologist appointment where I had a small bump removed for biopsy, it was an in office procedure so I was just given some numbing shots and told to rest a few days and let it fully heal. About a week after that I had extreme pain in my jaw due to a wisdom tooth infection so I was given a prescription of amoxicillin that I took for 10 days, 3 days in I got a yeast infection which my pharmacist warned could happen which I treated with a 3 day over the counter yeast infection treatment it was the generic form of Monistat. My question is this: my period is very late now, 11 days not including the 7 days that I take an inactive pill which I normally have started my period the first day so if you take that into consideration it's about 18 days late. I have had cramping for that time and some microscopic color on my tampon one of the days the cramps have been so bad that I have been almost certain it's coming but it hasn't. I am aware that the antibiotic lessens the effectiveness of birth control so like I said I have not had sexual intercourse since June 13th because of my lucky streak of health problems! I always take my pill on time have never missed one and it's always taken within the same 15 min span every morning. I've taken multiple pregnancy tests, 6 to be exact, and not cheap ones either I've been buying first response and every single one has come back 100% negative. Is it possible to be skipping this months period due to all the stress on my body? I have bad anxiety so all the over worrying I'm sure is not helping my cause but if someone could provide me with some insight on my situation I would greatly appreciate it! Please let me know if any other background info is needed, thank you!
It is definately possible that the pill and all the stress has effected your period. You're taking it perfectly so your chance of pregnancy is 1%. You abstained while on the antibiotic. The pill lessens the amount of uterine lining you build up, so that lessens what you have to "bleed". Some months you may even skip a period. If you skip 2 periods in a row its time to call the dr.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2013 • 2 answers
Posted 24 Jan 2014 • 1 answer
Posted 28 Apr 2014 • 3 answers
Posted 18 May 2014 • 2 answers
Posted 21 Apr 2016 • 0 answers